MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT
Catalog Number ECP017GV
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a vacuum-assisted breast biopsy procedure, the probes outer packaging was allegedly damaged.It was further reported that the inner package was damaged.Reportedly, there was a breach in the sterile packaging.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records were reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation however, three electronic photos were provided and reviewed.The first photo shows packaged encor probe laying on a flat surface.A portion of the encor probe trap chamber and tubing is visible within the package, but the probe body and needle are not visible.A crack is visible and noted to the packaging tray and a sheet of paper was used to highlight the crack on the packaging tray.No other anomalies were noted.The second photo shows the same probe laying on a flat surface with the clear packaging tray facing up.The packaging appears to be sealed and the encor probe is visible within the package.No anomalies were noted.The third photo shows the same packaged encor probe laying on a flat surface with the opposite side facing up.The product label is visible reflecting ecp017gv, lot# vtjn0013 and expiration 2026-01-01.No anomalies were noted to the tyvek or product label.Therefore, based on the photo review, the reported tear, rip or hole in device packaging can be confirmed as cracks were observed to the device packaging.The reported outer packaging problem remains inconclusive as the provided photos did not provide images of the allegedly damaged outer package.The definitive root cause for the reported tear, rip or hole in device packaging could not be determined.The potential root causes include, but are not limited to, insufficient packaging or incorrect packaging/repackaging orientation of the device.The definitive root cause for the reported outer packaging problem could not be determined.The potential root causes include, but are not limited to, incorrect packaging orientation, insufficient packaging material, mishandling, transit damage, storage issues, etc.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR BIO PROBE 7G VERT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21838215
Report Number2020394-2025-00564
Device Sequence Number18133570
Product Code KNW
UDI-Device Identifier00801741086298
UDI-Public(01)00801741086298(11)240213(17)260101(10)VTJN0013
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue NumberECP017GV
Device Lot NumberVTJN0013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown